# SDR USAA070467

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328, LBL 28 - RBL 53, T-CAP CORRODED AT FASTENER HOLES.  T-CAP OF FLOORBEAM REPAIR INSTALLED PER SRM 53-10-51; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  .25 X .25 INCH.
